Is it normal to have fatigue when I'm on numerous medications every day. I have diabetes; medications: Bupropn HCL 300mg X,Cymbalta 60mg, lorazapam o.5 mg 2 times a day, lisinopril 10mg, hydrochorot 25mg, seroquel XR 50mg, Lansoprazole 15mg once a day lipitor 80 mg, Metformin 500mg, & 1 baby aspirin. I have fibromyalgia in my chest wall muscles and my lower back the back being the worst). I tell my psychiastrist I'm very fatigued and he doesn't say anything to answer me. Over the long run, what effects can this have on me. Two years ago I was in the hospital for 4 weeks for severe clinical depress and had some ECT treatments in the hospital and some as an outpatient -- 31 in all. I lost so much memory. Also, I'm thirsty all the time, is that normal too from the med's? Patricia Vazquez
Welcome to Just Answer and thanks for your question. Yes, all of the psychiatric medications (bupropion, cymbalta, lorazepam, seroquel) you are on have a possible side effect of fatigue, tiredness or even dizziness. In addition, fibromyalgia itself has fatigue as a symptom. The HCTZ (hydrochlorothiazide) may be the culprit with the thirst. Also if your blood glucose is not in good control, that can make you thirsty. I hope you are drinking plenty of water throughout the day (6-8 glasses) since you need plenty of fluids when you take a diuretic like HCTZ.
Board Certified NP, MS, RN. Private practice & hospitalist